Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Benlorr

Tips on reducing redness?

Ok, so I am in my 10th or 11th week of the Regimen (I forget) and the acne on my face seems to be considerably getting better. However, one major issue that I have been consistently dealing with and has in fact prevented me from using the maximum dosage of BP is the redness on my face. It is not so bad if I monitor my Bp usage on a day-to-day basis to about half or some days a little less than half the maximum dosage (<------full finger length). However, if I start to use anything beyond this amount for a few days straight my face becomes way too red for my comfort. This is usually when I go back to my half/less than half routine.

I would really like to use at least close to the maximum dosage of BP at this point to be rid of the rest of my acne finally. However, my embarrassment over the redness of my face is preventing me from doing so. Any advice?

Share this post


Link to post
Share on other sites

None of us enjoy the redness, but I'd definitely prefer rednes than acne all together.

It sounds like your face has become accustomed to just half the amount and when you up to the full, suddenly your face reacts to it.

Try to let your face accustome to the the full dose ever so slowly, like an extra 1/8 of a pump added every week.

Well that's my suggestion, hope it all works out for you! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×